# SDR 95UALD10040

- Difficulty date: April 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1814U
- Make and model: Doug DC-10-10
- Aircraft serial: 46613
- Engine: Ge CF66D
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Tie Bolt
- Part number: MS2125008042
- Condition: Broken
- Location: Rt Nlg Wheel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NOSE TIRE HAS ONE BROKEN TIE BOLT.  REPLACED NOSE GEAR WHEEL AND TIRE ASSEMBLIES.
